# SDR DALA14034183220

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 70,186 hours, 31,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SUPPORT FRAMES 69-70 STRINGER 23R.  REPLACED SUPPORT IAW SRM 51-72-11 AND DWG D534-70100.
